RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 8, Pages 17–26 (Mi fpm1374)  

This article is cited in 3 scientific papers (total in 3 papers)

Totally conjugate orthogonal quasigroups and complete graphs

G. B. Belyavskaya, T. V. Popovich

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: In this article, we study the spectrum of quasigroups all conjugates of which are distinct and pairwise orthogonal. We call such quasigroups totally conjugate orthogonal quasigroups (for brevity, totCO-quasigroups). Every totCO-quasigroup defines the complete conjugate orthogonal Latin square graph $K_6$. Examples of totCO-quasigroups of different orders are given.

Full text: PDF file (124 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 185:2, 184–191

Bibliographic databases:

UDC: 512.548+519.11+519.17

Citation: G. B. Belyavskaya, T. V. Popovich, “Totally conjugate orthogonal quasigroups and complete graphs”, Fundam. Prikl. Mat., 16:8 (2010), 17–26; J. Math. Sci., 185:2 (2012), 184–191

Citation in format AMSBIB
\Bibitem{BelPop10}
\by G.~B.~Belyavskaya, T.~V.~Popovich
\paper Totally conjugate orthogonal quasigroups and complete graphs
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 8
\pages 17--26
\mathnet{http://mi.mathnet.ru/fpm1374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2869830}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 185
\issue 2
\pages 184--191
\crossref{https://doi.org/10.1007/s10958-012-0907-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866342749}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1374
  • http://mi.mathnet.ru/eng/fpm/v16/i8/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. B. Belyavskaya, T. V. Popovich, “Conjugate sets of loops and quasigroups. DC-quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 21–31  mathnet  mathscinet  zmath
    2. G. B. Belyavskaya, T. V. Popovich, “Near-totally conjugate orthogonal quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, no. 3, 89–96  mathnet
    3. Shcherbacov V., “Elements of Quasigroup Theory and Applications”, Elements of Quasigroup Theory and Applications, Monographs and Research Notes in Mathematics, Crc Press-Taylor & Francis Group, 2017, 1–576  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:262
    Full text:76
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019